MAUDE Adverse Event Report: BECKMAN COULTER INC. DXC 700 AU-10DE, CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. DXC 700 AU-10DE, CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 700 AU-10DE, CHEMISTRY ANALYZER
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was dispatched and provided onsite support.The fse found air in hose #6, air in degasser water line and a squeaky sample syringe.The fse replaced multiple hardware parts that included tubing, degasser, ise data board, sample probe, s syringe, and tubing to resolve the issue.Section a2, a3, a4 and a5: the information was not provided by the customer.The beckman coulter internal identifier is case-(b)(4).
 
Event or Problem Description
The customer reported obtaining erroneously low sodium (na) patient results generated on their dxc 700 au clinical chemistry analyzer (pn 60377051, sn (b)(6).There were no erroneously low na patient results released outside of the laboratory.There was no injury, death, or delay/change in treatment associated with this event.The customer did not provide patient data and/or patient demographics.

Brand Name
DXC 700 AU-10DE, CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K. K.
454-32 higashino
nagaizumi-cho sunto-gun
shizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key24960310
Report Number9612296-2026-00176
Device Sequence Number13419826
Product Code JJE
UDI-Device Identifier14987666542514
UDI-Public(01)14987666542514(11)190415
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K161837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDXC 700 AU-10DE, CHEMISTRY ANALYZER
Device Catalogue NumberB86446
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown